I was prescribed statins 5 weeks ago when my cholesterol level came back as 9.3.
After only 10 days I developed pain in my right knee. I've never had pain in the joint before and I woke up one morning unable to put any weight on the joint. I waited a week before going to the dr. She immediately sent me to hospital where I was informed I had arthritis in my knee. Over the next week the pains moved to other points in my legs - only my legs. It got so bad I was having great difficulty walking. I stopped taking the statins a week ago. I managed to go for a walk yesterday without limping. Don't get me wrong, I still have the original sore knee but the other aches have dissapated and the knee is much better.
I've been reading the information about statins but I haven't seen joint pain mentioned, only muscle pain. I don't know if I just developed arthritis as a normal aging process or if the statins are responsible. Has anyone else developed joint pain after starting statins?